# SDR SIMA200620208

- Difficulty date: July 18, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6614003
- Part serial: K0319
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL380, NR 2 HYD QUANTITY STARTED DECREASING EVENTUALLY READING 0 PERCENT, A FEW MINUTES LATER HYD 2 LOW PRESSURE MESSAGE CAME ON, CREW FOLLOWED AOM.  ON FINAL, NR 2 PRESSURE DROPPED TO NEAR 0 AND EDP 2A CAUTION MESSAGE CAME ON FOR A TOTAL OF ABOUT 15 MINUTES.  RAI E2 EDP, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
